On Freiman's theorems concerning the sum of two finite sets of integers
Structure theory of set addition, Astérisque no. 258  (1999), p. 129-140
@incollection{AST_1999__258__129_0,
     author = {Steinig, John},
     title = {On Freiman's theorems concerning the sum of two finite sets of integers},
     booktitle = {Structure theory of set addition},
     editor = {Deshouilliers Jean-Marc and Landreau Bernard and Yudin Alexander A.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {258},
     year = {1999},
     pages = {129-140},
     zbl = {0962.11032},
     mrnumber = {1701191},
     language = {en},
     url = {http://www.numdam.org/item/AST_1999__258__129_0}
}
Steinig, John. On Freiman's theorems concerning the sum of two finite sets of integers, in Structure theory of set addition, Astérisque, no. 258 (1999), pp. 129-140. http://www.numdam.org/item/AST_1999__258__129_0/

[1] Freiman G. A., Inverse Problems in Additive Number Theory, VI. On the Addition of Finite Sets, III (in Russian). Izv. Vyss. Ucebn. Zaved. Matematika, 3 (28), 1962, 151-157. | MR 152486 | Zbl 0156.05102

[2] Freiman G. A., On the Structure and the Number of Sum-Free Sets, Journées Arithmétiques de Genève 1991, Astérisque 209, 195-203. | Numdam | MR 1211012 | Zbl 0796.11006

[3] Deshouillers J.-M., Sós V., Freiman G. A. and Temkin M., On the Structure of Sum-Free Sets, 2, this volume. | Zbl 0964.11006

[4] Halberstam H. and Roth K. F., Sequences (second edition), Springer-Verlag, New York, Berlin, 1983. | MR 687978 | Zbl 0498.10001

[5] Mann H. B., A Proof of the Fundamental Theorem on the Density of Sums of Sets of Positive Integers, Ann. Math., 43, 1942, 523-527. | Article | MR 6748 | Zbl 0061.07406